MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4.5 years post initial left tka, the 64 y/o female patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled for a revision tka possible poly swap.The patient had revision surgery on (b)(6) 2023.The patient underwent a poly tibial insert swap.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos & x-rays received.The devices are not available for evaluation as they were discarded by the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation and dislocation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18083868
Report Number1038671-2023-02704
Device Sequence Number12732533
Product Code JWH
UDI-Device Identifier10885862230324
UDI-Public10885862230324
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Device Catalogue Number02-012-51-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOGIC LEFT FEMORAL COMPONENT SZ 2; LOGIC TIBIA 2F/2T; PATELLA 3 PEG, 29MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale